# SDR USAAD98118

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N974VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47130
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: AP
- Nature of condition: J, X
- Precautionary procedure: O

## Discrepancy

DCA - FLT 998 - ON FINAL ON DCA, SEVEN MILES OUT AND AT 2000 FT IN A RIGHT TURN, CREW RECEIVED A CROSS TIE LOCKOUT WARNING, LOST THE RIGHT ENGINE AND FIRST OFFICERS INSTRUMENTS, AND EXPERIENCED SOME PRESSURIZATION PROBLEMS.  THE CREW STARTED THE APU AND REGAINED THE RIGHT ENGINE BEFORE LANDING.  AN EMERGENCY WAS DECLARED.  MAINTENANCE WAS UNABLE TO DUPLICATE THE ENGINE SHUTDOWN.  AS PRECAUTION THE ENGINE DRIVE FUEL PUMP, FUEL CONTROL UNIT, AND FUEL HEATER WERE REPLACED.  (M)
